# SDR P5CA9700476

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HINGE NR 1 ENGINE CORE COWL AFT HINGE.  REPLACED HINGE PER BOEING SRM 51-10-01.
